# SDR HYIA20190208001

- Difficulty date: February 3, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 35,426 hours, 32,296 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC15IA538
- Condition: Leaking
- Location: Engine
- Part time: 2,225 hours
- Component: Engine, Cont
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A SHAKING FELT IN AIRFRAME DURING CLIMB AND CRUISE. MAINTENANCE INSPECTED AND FOUND THE #6 CYLINDER OF THE LEFT ENGINE TO HAVE LOW COMPRESSION. THE LEFT ENGINE RIGHT MAGNETO WAS FOUND TO HAVE INTERNAL OIL AND THE #1 CYLINDER IGNITION CABLE WAS FOUND TO BE INOPERATIVE. THE RIGHT MAGNETO, #1 IGNITION LEAD AND #6 CYLINDER WERE REPLACED.
